Review of "I.I. Macarie, Space-efficient deterministic simulation of probabilistic automata. SIAM J. Comput. 27 (1998) 448-465"

Share/Save/Bookmark

Asveld, P.R.J. (1999) Review of "I.I. Macarie, Space-efficient deterministic simulation of probabilistic automata. SIAM J. Comput. 27 (1998) 448-465". [Review of the book ] Mathematical reviews, MR1616 , p. 2772. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

65kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63154
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page